Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Coreflexive and Somewhat Reflexive Banach Spaces

James R. Clark
Proceedings of the American Mathematical Society
Vol. 36, No. 2 (Dec., 1972), pp. 421-427
DOI: 10.2307/2039171
Stable URL: http://www.jstor.org/stable/2039171
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Coreflexive and Somewhat Reflexive Banach Spaces
Preview not available

Abstract

A coreflexive Banach space is shown to have many of the same properties as a quasi-reflexive space. An infinite dimensional reflexive subspace of a Banach space with boundedly complete basis and separable dual is constructed, and it is noted that somewhat reflexive Banach spaces need not be coreflexive.

Page Thumbnails

  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427